American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54B15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 54 found      Go to page: 1 2

[1] Radu Miculescu and Alexandru Mihail. Lipscomb's space $\omega^{A}$ is the attractor of an infinite IFS containing affine transformations of $l^{2}(A)$. Proc. Amer. Math. Soc. 136 (2008) 587-592. MR 2358499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Alan L. T. Paterson and Amy E. Welch. Tychonoff's theorem for locally compact spaces and an elementary approach to the topology of path spaces. Proc. Amer. Math. Soc. 133 (2005) 2761-2770. MR 2146225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Young Ho Im and Yongkuk Kim. Necessary and sufficient conditions for s-Hopfian manifolds to be codimension-2 fibrators. Proc. Amer. Math. Soc. 129 (2001) 2135-2140. MR 1825927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hisao Kato and Xiangdong Ye. On Burgess's theorem and related problems. Proc. Amer. Math. Soc. 128 (2000) 2501-2506. MR 1653402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yongkuk Kim. Connected sums of manifolds which induce approximate fibrations. Proc. Amer. Math. Soc. 128 (2000) 1497-1506. MR 1670391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Janusz R. Prajs. A continuous circle of pseudo-arcs filling up the annulus. Trans. Amer. Math. Soc. 352 (2000) 1743-1757. MR 1608498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. J. Daverman and F. C. Tinsley. Crumpled laminations and manifolds of nonfinite type. Proc. Amer. Math. Soc. 124 (1996) 2609-2610. MR 1371119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Stephen Watson. A completely regular space which is the $T_1$-complement of itself. Proc. Amer. Math. Soc. 124 (1996) 1281-1284. MR 1343729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Valentin G. Gutev. A fixed-point theorem for $UV^n$ usco maps. Proc. Amer. Math. Soc. 124 (1996) 945-952. MR 1343695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. Nikiel, L. B. Treybig and H. M. Tuncali. A rim-metrizable continuum . Proc. Amer. Math. Soc. 123 (1995) 281-286. MR 1260177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. J. Daverman and F. C. Tinsley. A controlled plus construction for crumpled laminations . Trans. Amer. Math. Soc. 342 (1994) 807-826. MR 1182981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] S. L. Lipscomb and J. C. Perry. Lipscomb's $L(A)$ space fractalized in Hilbert's $l\sp 2(A)$ space . Proc. Amer. Math. Soc. 115 (1992) 1157-1165. MR 1093602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert J. Daverman. Manifolds with finite first homology as codimension $2$ fibrators . Proc. Amer. Math. Soc. 113 (1991) 471-477. MR 1086581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] L. Brian Lawrence. Paracompact product spaces defined by ultrafilters over the index set . Proc. Amer. Math. Soc. 108 (1990) 513-519. MR 987610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] E. E. Grace and Eldon J. Vought. Refinable maps and $\theta\sb n$-continua . Proc. Amer. Math. Soc. 106 (1989) 231-239. MR 964455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] James T. Rogers. Decompositions of continua over the hyperbolic plane . Trans. Amer. Math. Soc. 310 (1988) 277-291. MR 965753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. J. Jayanthan and V. Kannan. Spaces every quotient of which is metrizable . Proc. Amer. Math. Soc. 103 (1988) 294-298. MR 938686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] W. Dębski and E. D. Tymchatyn. External equivalence classes in decompositions of spaces . Proc. Amer. Math. Soc. 100 (1987) 781-784. MR 894454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Gary Harris and Clyde Martin. The roots of a polynomial vary continuously as a function of the coefficients . Proc. Amer. Math. Soc. 100 (1987) 390-392. MR 884486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Lee Mohler. The depth of tranches in $\lambda$-dendroids . Proc. Amer. Math. Soc. 96 (1986) 715-720. MR 826508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. J. Daverman. The $3$-dimensionality of certain codimension-$3$ decompositions . Proc. Amer. Math. Soc. 96 (1986) 175-179. MR 813833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] James P. Henderson. Recognizing $\sigma$-manifolds . Proc. Amer. Math. Soc. 94 (1985) 721-727. MR 792291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] W. Dwayne Collins. Monotone decompositions of IUC continua . Trans. Amer. Math. Soc. 282 (1984) 699-709. MR 732114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Yoshio Tanaka and Hao Xuan Zhou. Products of closed images of CW-complexes and $k$-spaces . Proc. Amer. Math. Soc. 92 (1984) 465-469. MR 759675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Paul Bankston. Addendum to: ``On partitions of plane sets into simple closed curves. II'' . Proc. Amer. Math. Soc. 91 (1984) 658. MR 746109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Eldon J. Vought. $\omega $-connected continua and Jones' $K$ function . Proc. Amer. Math. Soc. 91 (1984) 633-636. MR 746104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Mladen Bestvina and John J. Walsh. Mappings between Euclidean spaces that are one-to-one over the image of a dense subset . Proc. Amer. Math. Soc. 91 (1984) 449-455. MR 744647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Robert J. Daverman. Embedding phenomena based upon decomposition theory: locally spherical but wild codimension one spheres . Proc. Amer. Math. Soc. 90 (1984) 139-144. MR 722432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Paul Bankston. On partitions of plane sets into simple closed curves. II . Proc. Amer. Math. Soc. 89 (1983) 498-502. MR 715874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Paul Bankston. On partitions of plane sets into simple closed curves . Proc. Amer. Math. Soc. 88 (1983) 691-697. MR 702301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 54 found      Go to page: 1 2